# SDR AALA201904309001

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 81,605 hours, 10,441 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 09648
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT RETURNED TO DFW ON ACCOUNT OF WEATHER RADAR FAILURE. MAINTENANCE REMOVED AND REPLACED THE RT WEATHER RADAR TRANSCEIVER IAW AMM 34-43-02-400-801. OPS CHECK GOOD.
